MAUDE Adverse Event Report: ARTHREX, INC. NANOSCOPIC RELEASE SYSTEM; LAPAROSCOPE

ARTHREX, INC. NANOSCOPIC RELEASE SYSTEM; LAPAROSCOPE
Model Number NANOSCOPIC RELEASE SYSTEM
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 6/24/2024, a sales representative reported via sems-(b)(4).That an ar-8850ds nanoscopic release system centerline with nanoneedle scope ectr system had no projected image once the scope was plugged into the console.The procedure was then aborted and not completed, and an open surgical procedure rather than nanoscopic was performed.This was discovered during a nanoscopic ctr procedure on (b)(6) 2024, with no reported patient harm.Additional information was received on 7/8/2024: the surgeon's decision to pivot to an open technique called an "open ctr" changed the surgical technique.A non-arthrex product was used for this technique.Due to the issue, no case delay was reported, and no adverse effects on the patient were reported.The patient did not require medical intervention or hospitalization, and no additional surgery was needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.(cable) this evaluation determined that the reported event occurred due to a failing cable.

Brand Name
NANOSCOPIC RELEASE SYSTEM
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19792527
Report Number1220246-2024-06839
Device Sequence Number11811558
Product Code GCJ
UDI-Device Identifier00888867390300
UDI-Public00888867390300
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberNANOSCOPIC RELEASE SYSTEM
Device Catalogue NumberAR-8850DS
Device Lot Number3219134006
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown